# SDR QXEA2011121501339

- Difficulty date: December 11, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION FOUND ON STRINGER SPLICE AT S29 LT & RT FS -18.25, STR 30 LT & RT FS -18.75, AND STR 32 RT & RT FS-18.25.  REMOVED FASTENERS FROM STR SPLICES AND REMOVED STRINGER SPLICES IAW SRM 51-42-05-02-01.
